My Mom has been on avastin/cytoxane for 6 months. CA-125 was dropping until 2 weeks ago its now up almost 40 points. Her CT scan revealed slight increase in the iliac lymph node and new spots that are not big enough to measure around the soft tissue of the belly. The previous spots slightly decreased Her doctor is saying he will change drugs. My question is whats next and what is good. She has not had taxoter for over a year and allergic to carbo, has not had carbo for over a year or year and half. Is it possible to try carbo again with combination of another drug. My Mom and I are so upset over this because we had big hopes for avastin. Are there any new drugs out besides avastin that look promising? I think the doctor maybe looking at gemzar...what are the results with that and how is it tolerated?
Have you tried the chemo expert forum here on medhelp? I love the doc there and he responds very quickly and even does fast follow-up answers. His name is Kamal Saini. I hope he can give you some ideas to help. Marie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.